Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On difference methods for the solution of a Tricomi problem


Author: Hajimu Ogawa
Journal: Trans. Amer. Math. Soc. 100 (1961), 404-424
MSC: Primary 35.70
MathSciNet review: 0139845
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Tricomi, Sulle equazioni lineari alle derivate parziali di $ {2^0}$ ordine di tipo misto, Atti Accad. Naz. dei Lincei (5) vol. 14 (1923).
  • [2] A. F. Filippov, On difference methods for the solution of the Tricomi problem, Izv. Akad. Nauk SSSR. Ser. Mat. vol. 21 (1957) pp. 73-88.
  • [3] P. Germain and R. Bader, Sur quelques problèmes relatifs à l’équation de type mixte de Tricomi, O.N.E.R.A. Publ. 1952 (1952), no. 54, ii+57 (French). MR 0052665
  • [4] S. Agmon, L. Nirenberg, and M. H. Protter, A maximum principle for a class of hyperbolic equations and applications to equations of mixed elliptic-hyperbolic type, Comm. Pure Appl. Math. 6 (1953), 455–470. MR 0058835

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.70

Retrieve articles in all journals with MSC: 35.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0139845-4
Article copyright: © Copyright 1961 American Mathematical Society